Authors: | Dodig, Marija Stošić, Marko |
Affiliations: | Mechanics Mathematics Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Bounded rank perturbations of a regular matrix pencil |
Journal: | Linear Algebra and Its Applications |
Volume: | 689 |
First page: | 126 |
Last page: | 154 |
Issue Date: | 15-May-2024 |
Rank: | ~M21 |
ISSN: | 0024-3795 |
DOI: | 10.1016/j.laa.2024.02.028 |
Abstract: | In this paper we study the possible Kronecker invariants of an arbitrary matrix pencil obtained by bounded rank perturbation of a regular matrix pencil. We solve this problem in the case of a perturbation of minimal rank. |
Keywords: | Completion of matrix pencils | Low rank perturbations | Matrix pencils |
Publisher: | Elsevier |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
MDodig.pdf | 458.38 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License